MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE FEMORAL RESURFACING HEAD 44MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE FEMORAL RESURFACING HEAD 44MM; HIP COMPONENT
Model Number 38031044
Health Effect - Clinical Code Osteolysis (2377)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to aseptic loosening socket; lysis socket.Revision njr number: (b)(6).Side: r.Primary asa: p2 - mild disease not incapacitating.(b)(4).

Brand Name
CONSERVE FEMORAL RESURFACING HEAD 44MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11100371
Report Number3010536692-2020-00798
Device Sequence Number10968452
Product Code KXA
UDI-Device IdentifierM684380310441
UDI-PublicM684380310441
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K944752
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38031044
Device Catalogue Number38031044
Device Lot Number058570375
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/21/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2020
Initial Report FDA Received Date12/31/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;